# SDR BJNA03024

- Difficulty date: February 5, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 69583471
- Condition: Corroded
- Location: Fuselage
- Part time: 46,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON AN APU BLEED AIR SUPPORT BRACKET LOCATED IN THE AFT PIT ACCESSORY COMPARTMENT AT STA 1016.  REMOVED AND REPLACED THE CORRODED SUPPORT BRACKET IAW SRM.
